arrow
Volume 6, Number 2
Previous Issue Next Issue

Yingxing Wang & Guan-Quan Zhang

J. Comp. Math., 6 (1988), pp. 97-110.

Preview Full PDF 666 9450 Abstract

Lei-Heng Wang

J. Comp. Math., 6 (1988), pp. 111-120.

Preview Full PDF 655 9150 Abstract

P. K. Subramanian

J. Comp. Math., 6 (1988), pp. 121-130.

Preview Full PDF 637 9316 Abstract

Ji-Guang Sun

J. Comp. Math., 6 (1988), pp. 131-141.

Preview Full PDF 645 9337 Abstract

Wen-Zhuang Gui

J. Comp. Math., 6 (1988), pp. 142-155.

Preview Full PDF 631 9241 Abstract

You-Qian Huang & Guo-Qiang Han

J. Comp. Math., 6 (1988), pp. 156-163.

Preview Full PDF 616 9327 Abstract

Chun-Wang Li & Meng-Zhao Qin

J. Comp. Math., 6 (1988), pp. 164-174.

Preview Full PDF 606 9572 Abstract

Lan-Chieh Huang & Jian-Xiong Shen

J. Comp. Math., 6 (1988), pp. 175-192.

Preview Full PDF 658 9290 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard